# SDR SWAA2022021460727

- Difficulty date: January 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 45,174 hours, 29,270 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HRZ STABILIZER RIB #4 AT STIFFENER #3 HAS A CRACK. ; / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER OF RIB #4 STIFFENER #3 AS PER B737-700 SRM 55-10-09-2R-4.; [02] VERIFIED STEP 1. NDT REQUIRE.; [ [14] REPAIRED R/H HORIZONTAL STAB.MACHINED INSPAR RIB#4 STIFFENER#3 PER REF B737-700 SRM 55-10-09-2R-4; [15] VERIFIED STEPS 13 AND 14.
